Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 72, Number 1

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 72, Number 1, Part 1 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 1, Part 1 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 1, Part 2 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF
Wiener’s life
N. Levinson.
Bull. Amer. Math. Soc. 72 (1966), 1-32
Abstract, references and article information
Full-text PDF
MathSciNet review: 0183625
Cohomology and deformations in graded Lie algebras
Albert Nijenhuis and R. W. Richardson Jr..
Bull. Amer. Math. Soc. 72 (1966), 1-29
Abstract, references and article information
Full-text PDF
MathSciNet review: 0195995
Research problems
Bull. Amer. Math. Soc. 72 (1966), 30
More Information
Full-text PDF
The November meeting in Lexington
O. G. Harrold.
Bull. Amer. Math. Soc. 72 (1966), 31
More Information
Full-text PDF
Generalized interpolation by analytic functions
Daihachiro Sato and E. G. Straus.
Bull. Amer. Math. Soc. 72 (1966), 32-36
Abstract, references and article information
Full-text PDF
MathSciNet review: 0218585
From philosophy to mathematics to biology
Walter Rosenblith and Jerome Wiesner.
Bull. Amer. Math. Soc. 72 (1966), 33-38
Abstract, references and article information
Full-text PDF
MathSciNet review: 0183627
A generalization of a theorem of Nehari
R. P. Gilbert and H. C. Howard.
Bull. Amer. Math. Soc. 72 (1966), 37-39
Abstract, references and article information
Full-text PDF
MathSciNet review: 0183853
Norbert Wiener and potential theory
M. Brelot.
Bull. Amer. Math. Soc. 72 (1966), 39-41
Abstract, references and article information
Full-text PDF
MathSciNet review: 0183888
Uniform asymptotic expansions of the modified Bessel function of the third kind of large imaginary order
Charles B. Balogh.
Bull. Amer. Math. Soc. 72 (1966), 40-43
Abstract, references and article information
Full-text PDF
MathSciNet review: 0188504
Norbert Wiener et l’analyse de Fourier
J.-P. Kahane.
Bull. Amer. Math. Soc. 72 (1966), 42-47
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184024
The Pythagorean group and ergodic flows
L. W. Green.
Bull. Amer. Math. Soc. 72 (1966), 44-49
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184179
Les taubériens Généraux de Norbert Wiener
S. Mandelbrojt.
Bull. Amer. Math. Soc. 72 (1966), 48-51
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184008
$L_{pq}$ interpolators and the theorem of Marcinkiewicz
Evelio T. Oklander.
Bull. Amer. Math. Soc. 72 (1966), 49-53
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184078
Wiener and integration in function spaces
M. Kac.
Bull. Amer. Math. Soc. 72 (1966), 52-68
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184283
Rings of meromorphic functions
James Kelleher.
Bull. Amer. Math. Soc. 72 (1966), 54-58
Abstract, references and article information
Full-text PDF
MathSciNet review: 0185131
Metarecursively enumerable sets and admissible ordinals
Gerald E. Sacks.
Bull. Amer. Math. Soc. 72 (1966), 59-64
Abstract, references and article information
Full-text PDF
MathSciNet review: 0215707
Jordan algebras and Lie algebras of type $D_{4} $
H. P. Allen.
Bull. Amer. Math. Soc. 72 (1966), 65-67
Abstract, references and article information
Full-text PDF
MathSciNet review: 0183751
Intersections of combinatorial balls and of Euclidean spaces
L. C. Glaser.
Bull. Amer. Math. Soc. 72 (1966), 68-71
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184237
Wiener’s work in probability theory
J. L. Doob.
Bull. Amer. Math. Soc. 72 (1966), 69-72
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184259
Extrema concerning polygons in space-time
Louis V. Quintas and Fred Supnick.
Bull. Amer. Math. Soc. 72 (1966), 71-74
Abstract, references and article information
Full-text PDF
MathSciNet review: 0188873
Wiener’s contributions to generalized harmonic analysis, prediction theory and filter theory
P. Masani.
Bull. Amer. Math. Soc. 72 (1966), 73-125
Abstract, references and article information
Full-text PDF
MathSciNet review: 0187018
The strict topology and compactness in the space of measures
John B. Conway.
Bull. Amer. Math. Soc. 72 (1966), 75-78
Abstract, references and article information
Full-text PDF
MathSciNet review: 0187054
Subspaces of $C( S )_{𝛽}$, the space $( l^{∞},𝛽 )$, and $( H^{∞},𝛽 )$
John B. Conway.
Bull. Amer. Math. Soc. 72 (1966), 79-81
Abstract, references and article information
Full-text PDF
MathSciNet review: 0187055
A density theorem for lacunary Fourier series
J. W. Moeller and P. O. Frederickson.
Bull. Amer. Math. Soc. 72 (1966), 82-86
Abstract, references and article information
Full-text PDF
MathSciNet review: 0211189
On the equation $f^{n} + g^{n} = 1$
Fred Gross.
Bull. Amer. Math. Soc. 72 (1966), 86-88
Abstract, references and article information
Full-text PDF
MathSciNet review: 0185125
Nonlinear elliptic functional equations in nonreflexive Banach spaces
Felix E. Browder.
Bull. Amer. Math. Soc. 72 (1966), 89-95
Abstract, references and article information
Full-text PDF
MathSciNet review: 0185287
Existence and uniqueness of solutions of the second order boundary value problem
Paul Bailey, Lawrence F. Shampine and Paul Waltman.
Bull. Amer. Math. Soc. 72 (1966), 96-98
Abstract, references and article information
Full-text PDF
MathSciNet review: 0183916
Extension of nonlinear contractions
Sten Olof Schönbeck.
Bull. Amer. Math. Soc. 72 (1966), 99-101
Abstract, references and article information
Full-text PDF
MathSciNet review: 0226370
The Dirichlet problem for the minimal surface equation, with infinite data
Howard Jenkins and James Serrin.
Bull. Amer. Math. Soc. 72 (1966), 102-106
Abstract, references and article information
Full-text PDF
MathSciNet review: 0185522
A note on link groups
C. B. Schaufele.
Bull. Amer. Math. Soc. 72 (1966), 107-110
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184223
The enumeration of labeled trees by degrees
John Riordan.
Bull. Amer. Math. Soc. 72 (1966), 110-112
Abstract, references and article information
Full-text PDF
MathSciNet review: 0186583
Engulfing
M. W. Hirsch and E. C. Zeeman.
Bull. Amer. Math. Soc. 72 (1966), 113-115
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184245
Parabolic partial differential equations with uniformly continuous coefficients
E. B. Fabes and N. M. Rivière.
Bull. Amer. Math. Soc. 72 (1966), 116-117
Abstract, references and article information
Full-text PDF
MathSciNet review: 0204864
Integral representations of Hermitian forms over local fields
Arnold A. Johnson.
Bull. Amer. Math. Soc. 72 (1966), 118-121
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184932
A characterization of the Euclidean sphere
R. L. Bishop and S. I. Goldberg.
Bull. Amer. Math. Soc. 72 (1966), 122-124
Abstract, references and article information
Full-text PDF
MathSciNet review: 0185545
The topological complementation problem
A. K. Steiner.
Bull. Amer. Math. Soc. 72 (1966), 125-127
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184194
Contributions of Norbert Wiener to communication theory
William L. Root.
Bull. Amer. Math. Soc. 72 (1966), 126-134
Abstract, references and article information
Full-text PDF
MathSciNet review: 0183626
Higher products
David Kraines.
Bull. Amer. Math. Soc. 72 (1966), 128-131
Abstract, references and article information
Full-text PDF
MathSciNet review: 0210119
Remark on the modulus of compact operators
Ulrich Krengel.
Bull. Amer. Math. Soc. 72 (1966), 132-133
Abstract, references and article information
Full-text PDF
MathSciNet review: 0190752
Some results on differentiable actions
Wu-Chung Hsiang and Wu-Yi Hsiang.
Bull. Amer. Math. Soc. 72 (1966), 134-138
Abstract, references and article information
Full-text PDF
MathSciNet review: 0187248
Bibliography of Norbert Wiener
Bull. Amer. Math. Soc. 72 (1966), 135-145
Abstract, references and article information
Full-text PDF
MathSciNet review: 0183604
Examples in Helson sets
Robert Kaufman.
Bull. Amer. Math. Soc. 72 (1966), 139-140
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184033
First order properties of pairs of cardinals
H. Jerome Keisler.
Bull. Amer. Math. Soc. 72 (1966), 141-144
Abstract, references and article information
Full-text PDF
MathSciNet review: 0183637
Differentiable functions with bounded nonempty support on Banach spaces
J. H. M. Whitfield.
Bull. Amer. Math. Soc. 72 (1966), 145-146
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184073
Smoothing locally flat imbeddings
R. C. Kirby.
Bull. Amer. Math. Soc. 72 (1966), 147-148
Abstract, references and article information
Full-text PDF
MathSciNet review: 0189053
Classification of Markov chains with a general state space
Zbynĕk Šidák.
Bull. Amer. Math. Soc. 72 (1966), 149-152
Abstract, references and article information
Full-text PDF
MathSciNet review: 0185705
Asymptotic behavior of solutions of nonlinear Volterra equations
R. K. Miller.
Bull. Amer. Math. Soc. 72 (1966), 153-156
Abstract, references and article information
Full-text PDF
MathSciNet review: 0196441
On the oscillations and Lebesgue classes of a function and its potentials
R. K. Juberg.
Bull. Amer. Math. Soc. 72 (1966), 157-161
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184077
Rolling
R. H. Fox.
Bull. Amer. Math. Soc. 72 (1966), 162-164
Abstract, references and article information
Full-text PDF
MathSciNet review: 0184221
Council and board of trustees—1965
Bull. Amer. Math. Soc. 72 (1966), 165
More Information
Full-text PDF